Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Taking vyvanse 30mg, starts breathing difficulty. Is it normal?

I started using Vayvanse 30mg for my ADHD last Tuesday, and since that day I faced a difficult breathing till I took 2 capsules of them yesterday which gave me more concentration but doubled the breathing difficulty as well. Is it normal, to have these effects in the beginning and should I take one today or not? p.s. I was trying to study earlier but had really hard time on focusing thanks
Asked On : Wed, 2 May 2012
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response

Thanks for the query

Breathlessness is not a side effect of vyvanse however restlessness and rapid heart beat is which can be mistaken for breathlessness sometimes. I would like you to approach a physician for this issue to rule out a lung issue before you stop taking these medications.

I hope I was of help
Answered: Sat, 26 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor